# SDR NWAA09519992

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT HAD ALL (3) OF THE CATWALK LIGHTS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
